# SDR TWAA9905801

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608TW
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Engine: Pwa JT9D7R4D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: X, M, J
- Precautionary procedure: A

## Discrepancy

THE LEFT ENGINE SHUT ITSELF DOWN AND OVERTEMPED.  FLIGHT DIVERTED TO YHZ.  THE ENGINE WAS CHANGED.  CHECK-C 2-3-99 LAX.
